# SDR C2XA97CL026

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48544
- Make and model: Beech 1900D
- Aircraft serial: UE183
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Part time: 2,982 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED LEFT ENGINE HOT SECTION INSPECTION, THE 1ST STAGE COMPRESSOR BLADES WERE FOUND TO BE DAMAGED BEYOND LIMITS.  THE DAMAGED WAS FOUND TO BE CAUSED BY FOREIGN OBJECTS.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE IAW B1900D MM 71-00-00.  OPERATIONAL CHECKS AND RIGGING WERE ACCOMPLISHED IAW B1900D MM 76-10-00.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
